# SDR SWI2024F01136

- Difficulty date: September 23, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB SEAT TRACK HAS GOUGING FROM FR 73 TO FR 84 (C-CHECK RO 10/15/2024) (FILED CLOSED)REMOVED AND REPLACED LH IB SEAT TRACK SEGMENT FR 73 TO FR 84, REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
